Journal article icon

Journal article

2-ruled calibrated 4-folds in R-7 and R-8 (vol 74, pg 219, 2006)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/jdm058

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
76
Pages:
272-272
Publication date:
2007-08-05
DOI:
ISSN:
0024-6107
URN:
uuid:8ff2c479-f371-41c7-853a-9c8f77e02528
Source identifiers:
1740
Local pid:
pubs:1740

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP